# SDR RAIA2019042110001

- Difficulty date: April 11, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 42,400 hours, 25,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OMEGA BEAM DIGITAL AT FRAME 18 AFT U CHANEL OF PAX DOOR HAS CORROSION.  REMOVED AND REPLACED U CHANEL AFT OF PAX DOOR
